A mother in Fort Worth, Texas, is raising awareness about the potential dangers of the supplement kratom following the death of her 22-year-old son, Kaden Goss.

Goss reportedly purchased the supplement, often marketed as a natural way to boost energy and ease nerves, while out with friends. Hours later, he was found unresponsive and never woke up. His mother, Kayemille Goss, is now urging others to be aware of the risks associated with the product.

A toxicology report from the Tarrant County Medical Examiner's Office found elevated levels of mitragynine and 7-OH in Kaden's system. These are opioid-like substances found in kratom.

A toxicology report by the medical examiner in Tarrant County found that Kaden had elevated levels of mitragynine and 7-OH - opioid-like substances in his system, which are found in the supplement kratom

Kratom, derived from the leaves of a plant native to Southeast Asia, has gained popularity in the United States, with an estimated 1.7 million Americans reportedly using it. It is often sold in gas stations and online.

Kratom is a supplement made from the leaves of a plant in Southeast Asia. It is sold as a natural way to boost energy and ease nerves but also contains opioid-like compounds that are ten to 13 times more powerful than heroin

The Goss family hopes that by sharing their story, they can prevent other families from experiencing similar tragedies.

The Goss family is now raising awareness about their son to warn others of the dangers posed by the kratom